# SDR DALA1134179863

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage Ext
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR FWD AIR STAIRS DOOR CUT OUT LOWER AFT CORNER PREVIOUS REPAIR CRACKED AT FASTENER.  GAINED ACCESS CUT OUT AREAS OF DAMAGED SKIN, NDT VERIFIED ALL DAMAGE REMOVED PER NDT SPM 06-10-01.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-05 FIG 57A AND DWG SG09530001.
